# SDR QXEA2014070100540

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SURROUND, CORROSION FOUND ON SKIN.  REMOVED CORROSION IAW SRM 51-21-00.  RESTORED FINISH IAW SRM 51-21-10, 51-25-10.
